# SDR AALA202001189011

- Difficulty date: January 17, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 30,945 hours, 12,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SOFT SPOT IN CABIN FLOOR PANEL AROUND SEAT ROW 23. REPAIRED FLOOR PANEL PER 53-00-00-6, REPAIR 4A.
